Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 66, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 7, 2019, 10:40 PM PDT. It took effect at Jun 7, 2019, 11:00 PM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2019, 10:40 PM PDT (05:40 UTC)
- In effect from
- Jun 7, 2019, 11:00 PM PDT
- Expired
- Jun 9, 2019, 2:04 AM PDT
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
719 WHUS76 KEKA 080540 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1040 PM PDT Fri Jun 7 2019 PZZ455-081345- /O.EXP.KEKA.GL.W.0027.000000T0000Z-190608T0600Z/ /O.NEW.KEKA.SC.Y.0066.190608T0600Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 1040 PM PDT Fri Jun 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 4 AM PDT Sunday. * WINDS...NW 20 to 30 kt. * WAVES...NW 7 to 11 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-081345- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190608T2200Z/ /O.CON.KEKA.GL.W.0028.190608T2200Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1040 PM PDT Fri Jun 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SATURDAY TO 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt...increasing to 25 to 35 kt Saturday afternoon and evening. * WAVES...N 6 to 9 feet at 8 seconds...building to 9 to 12 ft at 9 seconds Saturday night and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-081345- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1040 PM PDT Fri Jun 7 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt. * WAVES...N 10 to 12 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-081345- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190609T1100Z/ Pt St George to Cape Mendocino out 10 nm- 1040 PM PDT Fri Jun 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt tonight through Saturday, primarily around Pt St George. * WAVES...N 6 to 9 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
6 follow-up statements
740 WHUS76 KEKA 080949 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 249 AM PDT Sat Jun 8 2019 PZZ470-081800- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190608T2200Z/ /O.CON.KEKA.GL.W.0028.190608T2200Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt...increasing to 25 to 35 kt Saturday afternoon and evening. * WAVES...N 6 to 9 feet at 8 seconds...building to 9 to 12 ft at 9 seconds Saturday night and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-081800- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt. * WAVES...N 10 to 12 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-081800- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190609T1100Z/ Pt St George to Cape Mendocino out 10 nm- 249 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt tonight through Saturday, primarily around Pt St George. * WAVES...N 6 to 9 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-081800- /O.CON.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 249 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...NW 20 to 30 kt. * WAVES...NW 7 to 11 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
353 WHUS76 KEKA 081530 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 830 AM PDT Sat Jun 8 2019 PZZ470-082330- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190608T2200Z/ /O.CON.KEKA.GL.W.0028.190608T2200Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 830 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt, increasing to 25 to 35 kt this afternoon and evening. * WAVES...N 6 to 9 ft at 8 seconds, building to 9 to 12 ft at 9 seconds tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-082330- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 830 AM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt. * WAVES...N 10 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-082330- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190609T1100Z/ Pt St George to Cape Mendocino out 10 nm- 830 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt through tonight, primarily around Pt St George. * WAVES...N 6 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-082330- /O.CON.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 830 AM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...NW 20 to 30 kt. * WAVES...NW 7 to 11 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
419 WHUS76 KEKA 082138 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 238 PM PDT Sat Jun 8 2019 PZZ470-090545- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190608T2200Z/ /O.CON.KEKA.GL.W.0028.190608T2200Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 238 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 25 to 30 kt. Gusts to around 35 kt. * WAVES...N 6 to 9 ft at 8 seconds, building to 9 to 12 ft at 9 seconds tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-090545- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 238 PM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt. * WAVES...N 10 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-090545- /O.EXT.KEKA.SC.Y.0064.000000T0000Z-190609T1600Z/ Pt St George to Cape Mendocino out 10 nm- 238 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts up to 35 kt through tonight, primarily around Pt St George. * WAVES...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-090545- /O.CON.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 238 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...NW 20 to 30 kt. Localized gusts up to 35 kt through this afternoon. * WAVES...NW 8 to 11 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
371 WHUS76 KEKA 082147 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 247 PM PDT Sat Jun 8 2019 PZZ470-090600- /O.EXP.KEKA.SC.Y.0064.000000T0000Z-190608T2200Z/ /O.CON.KEKA.GL.W.0028.190608T2200Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 PM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WINDS...N 25 to 30 kt. Gusts to around 35 kt. * WAVES...N 6 to 9 ft at 8 seconds, building to 9 to 12 ft at 9 seconds tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-090600- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 PM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt. * WAVES...N 10 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-090600- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190609T1600Z/ Pt St George to Cape Mendocino out 10 nm- 247 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts up to 35 kt through tonight, primarily around Pt St George. * WAVES...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-090600- /O.CON.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 247 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...NW 20 to 30 kt. Localized gusts up to 35 kt through this afternoon. * WAVES...NW 8 to 11 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
313 WHUS76 KEKA 090327 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 827 PM PDT Sat Jun 8 2019 PZZ470-091100- /O.CON.KEKA.GL.W.0028.000000T0000Z-190609T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 827 PM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 25 to 30 kt. Gusts to around 35 kt. * WAVES...N 9 to 11 ft at 9 seconds tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-091100- /O.CON.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 827 PM PDT Sat Jun 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...N 20 to 30 kt. Gusts to 35 kt. * WAVES...N 10 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-091130- /O.CON.KEKA.SC.Y.0064.000000T0000Z-190609T1600Z/ Pt St George to Cape Mendocino out 10 nm- 827 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt through tonight, around Pt St George. * WAVES...N 7 to 9 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-091100- /O.CON.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 827 PM PDT Sat Jun 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... * WINDS...NW 10 to 25 kt. Gusts to 35 kt through tonight, near Cape Mendocino. * WAVES...NW 6 to 8 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
752 WHUS76 KEKA 090904 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 204 AM PDT Sun Jun 9 2019 PZZ470-091715- /O.CAN.KEKA.GL.W.0028.000000T0000Z-190609T1100Z/ /O.NEW.KEKA.SE.W.0014.190609T0904Z-190610T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 204 AM PDT Sun Jun 9 2019 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 5 AM PDT Monday. The Gale Warning has been cancelled. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ475-091715- /O.CAN.KEKA.GL.W.0027.000000T0000Z-190609T1100Z/ /O.NEW.KEKA.SC.Y.0067.190609T0904Z-190611T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 204 AM PDT Sun Jun 9 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 11 PM PDT Monday. The Gale Warning has been cancelled. * WINDS...N 20 to 30 kt. Gusts to 35 kt. * WAVES...N 10 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-091015- /O.CAN.KEKA.SC.Y.0066.000000T0000Z-190609T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 204 AM PDT Sun Jun 9 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ450-091715- /O.EXT.KEKA.SC.Y.0064.000000T0000Z-190610T1200Z/ Pt St George to Cape Mendocino out 10 nm- 204 AM PDT Sun Jun 9 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt through tonight. * WAVES...N 7 to 9 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 3:04 PM PDT, 7 hours 36 minutes earlier.
Area forecast discussion, Jun 7, 3:04 PM PDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
304 PM PDT Fri Jun 7 2019
.SYNOPSIS...Above normal temperatures will return on Sunday
through the middle of next week. Otherwise, very little
precipitation is expected during the next seven days.
&&
.DISCUSSION...Other than some patchy interior frost early this
morning, skies have been mostly sunny today with seasonable
temperatures across the area.
An upper trough is forecast to move E away from the region
tonight. Isolated instances of interior frost development will
remain possible over portions of the interior tonight, and another
Frost Advisory has been issued.
The bigger story will be a warming trend that will begin in
earnest during Sunday as modest mid-level height rises spread
across the Pacific coast. In the low levels, winds at 850 mb are
forecast to become E to NE over NW CA. That flow regime will
support substantial warming across the region, with afternoon
interior valley temperatures rising to 90-100 F from Sunday
through Wednesday. In addition, the offshore flow at 850 mb will
likely shunt any marine stratus westward away from the coast, and
may also inhibit seabreeze penetration over the coast, which will
favor warm temperatures along the coast, particularly Sunday
through Tuesday.
The forecast currently indicates near-zero chances for rain during
the next seven days. However, the GFS and ECMWF show an upper
disturbance moving across the region during Tuesday and Wednesday.
That feature could potentially yield thunderstorm development over
NW CA, so stay tuned. /JMG&SEC
&&
.AVIATION...VFR expected to prevail through the forecast period.
Gusty N-NW coastal winds expected again Saturday afternoon.
&&
.MARINE...Brisk northerly-northwesterly winds are expected to persist
through at least Saturday. Gale force gusts are forecast across the
southern waters tonight, with the highest coverage and longest
duration in pzz475. Coverage of gale force gusts increase in the
northern outer waters on Saturday. A gale warning has been hoisted
for PZZ470 as well.
A thermal trough will shift over the coast or offshore on Sunday,
forcing the strongest winds into the outer waters. North winds are
expected to subside on Sunday, however seas will probably remain
elevated and steep. Conditions are forecast to improve more
substantially Monday and Tuesday of next week, though robust
northerly winds in Oregon waters may continue to generate steep
northerly wind waves that will propagate into PZZ470 through
Monday.
&&
.FIRE WEATHER...Drier and warmer weather is expected over the
interior this weekend into early next week. In addition, some
gusty ridgetop winds are expected over the weekend. Fuel
conditions are presently not very conducive for fire spread, but
have included a headline for poor RH recoveries and the gusty high
elevation winds for fire wx zone 277. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 8 AM Saturday
for CAZ106>108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 11 PM this evening for PZZ455.
Small Craft Advisory until 4 AM Sunday for PZZ450.
Small Craft Advisory until 3 PM Saturday for PZZ470.
Gale Warning from 3 PM Saturday to 4 AM Sunday for PZZ470.
Gale Warning until 4 AM Sunday for PZZ475.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 7, 8:52 AM PDT, 13 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 852 AM PDT Fri Jun 7 2019 CAZ101-103-104-109-081600- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 852 AM PDT Fri Jun 7 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-110>113-081600- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 852 AM PDT Fri Jun 7 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Well above normal high temperatures are expected to develop Sunday through the middle of next week across the interior valleys of northwest California, with temperatures ranging from 90 to 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:32 PM PDT | Frost Advisory | EKA | Humboldt, Trinity | 13 hr |
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.